MAUDE Adverse Event Report: BRIDGER BIOMED, INC. RECONIX; SURGICAL MESH

BRIDGER BIOMED, INC. RECONIX; SURGICAL MESH
Model Number 0114510
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Prolapse (2475)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently, it is unknown whether the device may have caused or contributed to the reported event as no specific device failure mode or patient injury was alleged.A manufacturing review was performed which found no anomalies during the manufacturing process of the device.If additional event and/or evaluation information is obtained, a follow up mdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned to manufacturer.
 
Event or Problem Description
The following is based on a review of limited medical records and the attorney's legal claim provided to davol by the patient's attorney: on (b)(6) 2004 - the patient was diagnosed with vaginal wall prolapse with rectocele and enterocele.The patient underwent an abdominal sacrocolpopexy with implant of a bard davol reconix mesh, vaginal posterior repair and enterocele repair.The attorney alleges the patient experienced "recurrence of original problem, severe lower abdominal pain and bowel problems." it is alleged the doctor treated the patient for pain and referred her to a pain specialist.

Brand Name
RECONIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
BRIDGER BIOMED, INC.
2430 north 7th avenue
bozeman MT 59715
MDR Report Key7153035
Report Number1213643-2017-01129
Device Sequence Number16381046
Product Code FTL
UDI-Device Identifier00801741011832
UDI-Public(01)00801741011832
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K003906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2008
Device Model Number0114510
Device Catalogue Number0114510
Device Lot Number41DNBR28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;